MathSciNet Relay Station
MathSciNet bibliographic data
MR1634046 (99e:34098) 34K15 (34A09)
Jiang, Wei; Zheng, Zuxiu On the degenerate differential system with delay. Ann. Differential Equations 14 (1998), no. 2, 204–211.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement